# SDR 2008UALA02809

- Difficulty date: May 14, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL EXIT SIGN ON LAV-A WIRES DAMAGED & CRACKED.  UNKNOWN DAMAGE TO WIRING.  REPAIRED WIRES ON EEL EXIT SIGN ON LAV A, OPS CHECKED GOOD.
